List of citations in Numdam for : Mountain pass theorems and global homeomorphism theorems

Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 2, p. 189-209


Chang, Kung-Ching; Liu, Jia-Quan

Rendiconti del Seminario Matematico della Università di Padova, Volume 108  (2002), p. 97-106

Squassina, Marco

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 1, p. 113-131

Arioli, Gianni; Gazzola, Filippo

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 4, p. 573-589